MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC BLUE

MIO¿; INSET II 46/6 PCC BLUE
Lot Number 5198590
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that 3 days prior to the day of report (dated (b)(6) 2018), in the morning her son's infusion set was changed before school.Further, she stated that her son's infusion set's tubing had detached, while she was unwinding the tubing.Moreover, the patient had lot of pain during insertion.Reportedly, his blood glucose was high around lunch time.Upon visual inspection, of returned used devices (1 set / 1 serter), it was found that the set was detached from the tubing connector and a drop of glue was found on tubing connector.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key9294495
Report Number3003442380-2019-01911
Device Sequence Number390222
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2020
Device Lot Number5198590
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date11/08/2019
Patient Sequence Number1